# SDR DHL2008752550

- Difficulty date: February 4, 2008
- Submitted: March 2, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 L/E SLAT WING L/E I/B BULKSEAL HAS SURFACE CRACKED.  REMOVED FASTENERS AT RT WING NR 5 L/E SLAT WING L/E I/B BULK SEAL IAW B727 SRM 51-30-2.  STOP DRILLED 0.250 AT END OF CRACK IAW B727 SRM 51-10-1.  FABRICATED DOUBLER REPAIR AT L/E SLAT MATERIAL USED 2024T3 .063 PO NR 9006288 DIMENSION 7 INCHES BY 8.5 INCHES IAW B727 SRM 57-30-4 FIG 11 AND B727 SRM 57-30-2 FIG3.  TREATED AND PRIMED DOUBLER REPAIR AND AREA IAW B727 SRM 51-10-2.  INSTALLED NEW DOUBLER REPAIR AND REINSTALLED FASTENERS IAW B727 SRM 51-30-2.
